# SDR AALA202412180145

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639103
- Part serial: C0921
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE ON INFLATION RESERVOIR AT EMERGENCY EXIT DOOR L2. MAINTENANCE REPLACED INFLATION RESERVOIR AT EMERGENCY EXIT DOOR L2 IAW AMM25-62-49-400-001-A AND AMM  25-62-49-000-001-A.
